皇冠官方网站_皇冠体育官方网站_皇冠体育官网,官网,官方网站,官方网址

    <em id="dvxnn"></em>

    <big id="dvxnn"><thead id="dvxnn"></thead></big>

      <ol id="dvxnn"><menuitem id="dvxnn"><video id="dvxnn"></video></menuitem></ol>

        当前位置:首页 > 科研人员

        袁巍

        时间:2015-01-19  来源:文本大小:【 |  | 】  【打印

        Wei Yuan

         

        Institute of Mathematics                                                                                                            Work Phone: (86-10) 6255-3362

        Academy of Mathematics and Systems Science                                                                         E-mail: wyuan@math.ac.cn

        No.55 Zhongguancun East Road, Beijing, China (100190)

        Education

        2003-2009             Ph.D.  in Pure Mathematics, University of Chinese Academy of Sciences, Beijing, China.

        1999-2003             B.S. in Mathematics,  University of Science and Technology of China.

        Experience

        2014.2-present     Institute of Mathematics AMSS, Associate professor.

        2009-2014.2         Institute of Mathematics AMSS, Assistant Professor.

        Fields of Research Interest

        Operator  algebras  and  related topics

        Research

        Published research articles

        10. W. Wu and W. Yuan, A remark on central sequence algebras of the tensor product of II1 factors, Proc.Amer. Math. Soc., Vol 142, No. 8, 2829-2835, 2014.

        9. W. Wu and W. Yuan, On generators of abelian Kadison-Singer algebras in matrix algebras, Linear Algebra and its Applications, Vol 440, 197-205, 2014.

        8. A. Dong, W. Wu and W. Yuan, On small subspace lattices in Hilbert space, Journal of the Australian Math Society, Vol 96, Issue 01, 44-60, 2014.

        7. A. Dong, W. Yuan, C. Hou and G. Chen, Representations and operations on reflexive subspace lattices, Scientia Sinica Mathematica, 42(4), 321-328, 2012.

        6. C. Hou and W. Yuan, Minimal generating reflexive lattices of projections in finite von Neumann algebras, Math. Ann., Vol 353, Issue 2, 499-517, 2012.

        5. L. Wang and W. Yuan, A new class of Kadison-Singer algebras, Expo. Math., 29, 126-132, 2011.

        4. W.Wu andW. Yuan, The crossed product von Neumann algebras associated with SL2(R), Taiwanese Journal of Mathematics, 14(4), 1501-1515, 2010.

        3. L. Ge andW. Yuan, Kadison-Singer Algebras, II: General Case, Proc.Nat.Acad.Sci.U.S.A., Vol 107,no.11,4840-4844, 2010.

        2. L. Ge and W. Yuan, Kadison-Singer Algebras, Hyperfinite Case, Proc.Nat.Acad.Sci.U.S.A.,Vol.107, no.5, 1838-1843, 2010.

        1. W. Wu and W. Yuan, A Note on the Crossed Product of von Neumann Algebras, Acta Mathematica Sinica Chinese Series, 51(4) 803-808, 2008.

        附件
        相关文档

        Sitemap

        AG百家乐|百家乐娱乐网站| 老虎机赌博平台|老虎机赌博游戏平台| AG百家乐| 百家乐官网|首页| AG百家乐|官网|